F. Baccelli, . Karpelevich, . Kelbert, A. Puhalskii, . Rybko et al., A mean-field limit for a class of queueing networks, Journal of Statistical Physics, vol.19, issue.1, pp.3-4, 1992.
DOI : 10.1007/BF01055703

M. Benaim and J. Boudec, A class of mean field interaction models for computer and communication systems, Performance Evaluation, vol.65, issue.11-12, pp.823-838, 2008.
DOI : 10.1016/j.peva.2008.03.005

L. Bortolussi, A. Richard, and . Hayden, Bounds on the deviation of discrete-time Markov chains from their mean-field model, Performance Evaluation, vol.70, issue.10, pp.736-749, 2013.
DOI : 10.1016/j.peva.2013.08.012

F. Cecchi, J. Borst, and . Van-leeuwaarden, Mean-Field Analysis of Ultra-Dense CSMA Networks, ACM SIGMETRICS Performance Evaluation Review, vol.43, issue.2, pp.13-15, 2015.
DOI : 10.1016/j.peva.2010.08.011

A. Chaintreau, J. Boudec, and N. Ristanovic, The age of gossip, Proceedings of the eleventh international joint conference on Measurement and modeling of computer systems, SIGMETRICS '09, 2009.
DOI : 10.1145/1555349.1555363

J. Cho, J. Boudec, and Y. Jiang, On the validity of the fixed point equation and decoupling assumption for analyzing the 802.11 mac protocol, ACM SIGMETRICS Performance Evaluation Review, vol.38, issue.2, pp.36-38, 2010.
DOI : 10.1145/1870178.1870191

J. Eldering, Normally Hyperbolic Invariant Manifolds?the Noncompact Case, Atlantis Series in Dynamical Systems, vol.2, 2013.
DOI : 10.2991/978-94-6239-003-4

P. Eschenfeldt and D. Gamarnik, Supermarket queueing system in the heavy traffic regime. Short queue dynamics. arXiv preprint arXiv:1610, p.3522, 2016.

N. Gast and G. Bruno, A mean field model of work stealing in large-scale systems, ACM SIGMETRICS Performance Evaluation Review, vol.38, issue.1, pp.13-24, 2010.
DOI : 10.1145/1811099.1811042

URL : https://hal.archives-ouvertes.fr/hal-00788862

N. Gast and B. Gaujal, Markov chains with discontinuous drifts have differential inclusion limits, Performance Evaluation, vol.69, issue.12, pp.623-642, 2012.
DOI : 10.1016/j.peva.2012.07.003

URL : https://hal.archives-ouvertes.fr/hal-00787999

N. Gast and B. Van-houdt, Transient and steady-state regime of a family of list-based cache replacement algorithms, Proceedings of the 2015 ACM SIGMETRICS International Conference on Measurement and Modeling of Computer Systems. ACM, pp.123-136, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01143838

C. Graham, Chaoticity on path space for a queueing network with selection of the shortest queue among several, Journal of Applied Probability, vol.37, pp.1-198, 2000.

N. Vassili, J. Kolokoltsov, W. Li, and . Yang, Mean field games and nonlinear Markov processes. arXiv preprint arXiv:1112, p.3744, 2011.

G. Thomas and . Kurtz, Solutions of Ordinary Differential Equations as Limits of Pure Jump Markov Processes, Journal of Applied Probability, vol.7, pp.49-58, 1970.

G. Thomas and . Kurtz, Strong approximation theorems for density dependent Markov chains, Stochastic Processes and Their Applications, vol.6, issue.3, pp.223-240, 1978.

Y. Lu, Q. Xie, G. Kliot, A. Geller, R. James et al., Join-Idle-Queue: A novel load balancing algorithm for dynamically scalable web services, Performance Evaluation, vol.68, issue.11, pp.11-1056, 2011.
DOI : 10.1016/j.peva.2011.07.015

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. Malwina, C. Luczak, and . Mcdiarmid, Asymptotic distributions and chaos for the supermarket model. arXiv preprint, 2007.

W. Minnebo and B. Van-houdt, A Fair Comparison of Pull and Push Strategies in Large Distributed Networks, IEEE/ACM Transactions on Networking, vol.22, issue.3, pp.996-1006, 2014.
DOI : 10.1109/TNET.2013.2270445

M. David and M. , The Power of Two Random Choices in Randomized Load Balancing, 1996.

C. Stein, Approximate computation of expectations, Lecture Notes-Monograph Series, vol.7, p.164, 1986.

N. John, K. Tsitsiklis, and . Xu, On the power of (even a little) centralization in distributed processing, ACM SIGMETRICS Performance Evaluation Review, vol.39, issue.1, pp.121-132, 2011.

R. Stephen and . Turner, The effect of increasing routing choice on resource pooling, Probability in the Engineering and Informational Sciences, pp.1-109, 1998.

B. Van-houdt, A mean field model for a class of garbage collection algorithms in flash-based solid state drives, ACM SIGMETRICS Performance Evaluation Review, vol.41, issue.1, pp.191-202, 2013.
DOI : 10.1145/2494232.2465543

N. D. Vvedenskaya, L. Roland, F. Dobrushin, and . Karpelevich, Queueing system with selection of the shortest of two queues: An asymptotic approach, Problemy Peredachi Informatsii, vol.32, issue.1, pp.20-34, 1996.

L. Ying, On the Approximation Error of Mean-Field Models, Proceedings of the 2016 ACM SIGMETRICS International Conference on Measurement and Modeling of Computer Science, pp.285-297, 2016.

L. Ying, On the Rate of Convergence of the Power-of-Two-Choices to its Mean-Field Limit, 2016.